Effective on-line coloring ofP 5-free graphs

Abstract

An on-line algorithm is given that colors anyP 5-free graph withf(ω) colors, wheref is a function of the clique number ω of the graph.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    A. Gyárfás: Problems from the world surrounding perfect graphs,Zastosowania Matematyki Applicationes Mathemaicae XIX.3–4 (1987), 413–441.

    Google Scholar 

  2. [2]

    A. Gyárfás, andJenő Lehel: On-line and first fit colorings of graphs,Journal of Graph Theory,12 (1988) 217–227.

    Google Scholar 

  3. [3]

    A. Gyárfás, andJenő Lehel: First fit and on-line chromatic number of families of graphs,Ars Combinatoria,29 B (1990).

  4. [4]

    H. A. Kierstead: The linearity of First-Fit coloring of interval graphs, preprint, 1988.

  5. [5]

    L. Lovász, M. Saks, andW. T. Trotter: An on-line graph coloring algorithm with sublinear performance ration,Discrete Math.,75, (1989) 319–325.

    Google Scholar 

  6. [6]

    D. P. Sumner: Subtrees of a graph and the chromatic number, in: Theory and Applications of Graphs (ed. G. Chartrand), 1981, 557–576.

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gyárfás, A., Lehel, J. Effective on-line coloring ofP 5-free graphs. Combinatorica 11, 181–184 (1991). https://doi.org/10.1007/BF01206361

Download citation

AMS subject classification code (1991)

  • 05 C 85